# SDR HALA2014061800088

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 94,915 hours, 16,840 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Duct Leak
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT LEAK LIGHT ON LT AND RT SIDE.  RESET M691 IN P54 PANEL AND RAN STRUT LEAK TEST, DUCT LEAK TEST ENVIRONMENTAL SYSTEMS TEST IAW FIM 36-10-33.  ALL INDICATIONS NORMAL.
